im 79 with diabetes and high blood pressure.i ti take losartan potassioum 100mg and 50mg  metoprolol.with pulse of 50-60 i dont know if meoprolol is good blood pressure increased at nite to 185/ doctor prescribed norvasc.after 5 days of flushing and hot flashes i quit.with moderate kidney damage think a diaretic water pill added to losartan might help?what about my low pulse rate taking 50mg metoprolol with pulse rate of 50-55 dangerous,appreciate any help

Yes, metoprolol is not a good idea except if you have had a prior heart attack. Most diuretics will not work well for people with kidney damage. So you may take losartan + 'amlodipine S' 5mg (which is different from norvasc and has fewer side effects).


All Answers

Ask Experts


Dr Mohd Tariq Salman


I can answer questions related to Adverse drug reactions, Rational use of medicines, especially antimicrobial agents, and scientific basis of the use of herbal drugs. I can also provide expert opinion on teaching and learning methods in pharmacology, pharmacology resources available on the internet and research methodology in biomedical sciences including clinical trials, biostatistics and screening of new drugs for pharmacological activity.


Teaching and training of undergraduate medical, dental and pharmacy students, supervision of Pharmacology residents and research in the fields of Herbal drugs, Pharmacovigilance and Drug Utilization studies.

JN Medical College, Aligarh Muslim University, Aligarh India and Era's Lucknow Medical College, Lucknow, India

British Journal of Clinical Pharmacology, JK Science, Natural Product Radiance,Hippocratic Journal of Unani Medicine,Indian Journal for the Practicing Doctor and Unimed Kulliyat.

MBBS, MD (Pharmacology)

©2016 All rights reserved.